CSN Login
Members Online: 3

You are here

skin issues

M1234
Posts: 17
Joined: Oct 2012

I was wondering if anyone else has had perineum skin issues months after treatment has ended?  First my inner labia grew together after I had long stopped use of silvadine and had moved to acquafor(sp?).  After wearing underpants 3 weeks ago, my skin developed infected blisters and swollen red kind of chapped looking skin.  Ugh!  Now I have discovered that my cheeks have a small skin growth connection.  Good grief!  Plan to see the doctor and have it "cut".  But....the skin still remains uncomfortable and I would like to wear underpants and pants again someday.  I purchased a calendula white petrolatum ointment today to see how that works.  Any feed back would be much appreciated.

And, oh yes....I saw the GI surgeon today.  He deemed me 'no signs of cancer'...until I see him again in 3 months.  Very good news indeed!

 

mp327's picture
mp327
Posts: 3683
Joined: Jan 2010

I'm glad you got good news from your surgeon today!  As for the skin issues, I'm not sure I can help you.  I was fortunate in that this did not happen to me.  I had plenty of skin issues, for which I used the Sulfa Silvadiazine, but no growing together of tissue. 

geneviasue's picture
geneviasue
Posts: 89
Joined: Oct 2012

I had sticking of the labia too but mine was all within two weeks of last treatment. My entire genital area is still versensitive and I'm almost 3 months post treatment. My doctor took me off Aquaphor and put me on organic pressed coconut oil as a moisturizer and it really helps. I had underwear issues making me raw at first but not after changing to coconut oil. 

Take care. God bless

GiGi

Subscribe to Comments for "skin issues"